Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Yea so one of my friends was telling about this stuff called Ritan-A (may not be spelled right...).

It's some form of Vitamin-A (topical) that he used with a perscribed capsule.

Any one know anything about it? He said (and sent pics) of before/after, he was clear in like a month (conviently i have like a month intill summer...). Sry for the bad grammer in a hurry, peace.

Share this post


Link to post
Share on other sites

it's a retinoid. so a derivative of vitamin a. and it's almost the same as roaccutane.

roaccutane's chemical name is isotretinoin

retin-a is tretinoin

so basically the same. except you don't get the side effects, and its not as powerful. it's great stuff though, and it'll make your skin look really nice. the pores close up and tighten. watch the sun though, it makes it more sensitive. and make sure to give it at least a month to work. remember that it takes 6 weeks for your skin to fully renew. annoying, i know. :wall:

also don't put the stuff just on the acne. put it everywhere you get acne! every night. it doesn't act directly on them. so what happens is that it closes up the pores so the oil can't be released. but this doesn't happen overnight. it takes weeks for the skin to shed, so it'll take weeks for the acne to shed. when you apply it, you're preventing it from happening on the bottom layer. it's useless to the top. you just have to wait for it to shed.

Share this post


Link to post
Share on other sites

it's a retinoid. so a derivative of vitamin a. and it's almost the same as roaccutane.

roaccutane's chemical name is isotretinoin

retin-a is tretinoin

so basically the same. except you don't get the side effects, and its not as powerful. it's great stuff though, and it'll make your skin look really nice. the pores close up and tighten. watch the sun though, it makes it more sensitive. and make sure to give it at least a month to work. remember that it takes 6 weeks for your skin to fully renew. annoying, i know. :wall:

also don't put the stuff just on the acne. put it everywhere you get acne! every night. it doesn't act directly on them. so what happens is that it closes up the pores so the oil can't be released. but this doesn't happen overnight. it takes weeks for the skin to shed, so it'll take weeks for the acne to shed. when you apply it, you're preventing it from happening on the bottom layer. it's useless to the top. you just have to wait for it to shed.

Thanks man, im going to ask my derm for it on wednesday, maybe i can be semi-clear by june (summer) :pray:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×